MathSciNet Relay Station
MathSciNet bibliographic data
MR2322694 46L54 (15A52 60E07)
Benaych-Georges, Florent Infinitely divisible distributions for rectangular free convolution: classification and matricial interpretation. Probab. Theory Related Fields 139 (2007), no. 1-2, 143–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement